# SDR QXEA2024120500309

- Difficulty date: November 26, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 19,905 hours, 12,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS CORROSION ON LH FR 16 CROSSBEAM. REMOVED DAMAGE FROM THE FWD WET AREA FR 16 CROSSBEAM BY CUT OUT. FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER FOR LH FR 16 CROSSBEAM REF SRM 53-00-10/REPAIR 03P.
